# SDR SIMA20120302006

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,861 hours, 28,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523511413
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 69 BETWEEN STRINGER 12 RIGHT AND 13 RIGHT TO BE PUNCTURED IN RADIUS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FABRICATED AND INSTALLED INTERNAL L- ANGLE IAW EO# EM-53MR=1940.  THE AIRCRAFT WAS RETURNED TO SERVICE.
